MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS POWER CABLE ASSEMBLY; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DYONICS POWER CABLE ASSEMBLY; SAW, POWERED, AND ACCESSORIES
Model Number 7205788
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a short-circuit in the electrical power supply cord.Event occur before a case.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection observed a broken pin and corroded sockets in the hand piece connector.A functional test revealed the device did not allow the hand piece to be recognized or operated.The reported malfunction was not observed during functional evaluation.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.The complaint was not confirmed.

Brand Name
DYONICS POWER CABLE ASSEMBLY
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7883005
Report Number1643264-2018-00714
Device Sequence Number1928020
Product Code HAB
UDI-Device Identifier03596010408990
UDI-Public(01)03596010408990
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205788
Device Catalogue Number7205788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2018
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1